Translator Disclaimer
October 2020 On primeness of the Selberg zeta-function
Ramūnas GARUNKŠTIS, Jörn STEUDING
Hokkaido Math. J. 49(3): 451-462 (October 2020). DOI: 10.14492/hokmj/1607936537

Abstract

In this note we prove that the Selberg zeta-function associated to a compact Riemann surface is pseudo-prime and right-prime in the sense of a decomposition.

Citation

Download Citation

Ramūnas GARUNKŠTIS. Jörn STEUDING. "On primeness of the Selberg zeta-function." Hokkaido Math. J. 49 (3) 451 - 462, October 2020. https://doi.org/10.14492/hokmj/1607936537

Information

Published: October 2020
First available in Project Euclid: 14 December 2020

Digital Object Identifier: 10.14492/hokmj/1607936537

Subjects:
Primary: 11M36

Rights: Copyright © 2020 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • October 2020
Back to Top